Advances in Pure Mathematics

Vol.4 No.5(2014), Paper ID 45620, 13 pages

DOI:10.4236/apm.2014.45023

 

Projective Tensor Products of C*-Algebras

 

Ajay Kumar, Vandana Rajpal

 

Department of Mathematics, University of Delhi, Delhi, India
Department of Mathematics, University of Delhi, Delhi, India

 

Copyright © 2014 Ajay Kumar, Vandana Rajpal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kumar, A. and Rajpal, V. (2014) Projective Tensor Products of C*-Algebras. Advances in Pure Mathematics, 4, 176-188. doi: 10.4236/apm.2014.45023.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.